# SDR QXEA200600674

- Difficulty date: March 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 18,786 hours, 27,111 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDX FLIGHT NR 2050, AUTO FEATHER FAILED TO ARM.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.
